# SDR USAAD98187

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: DE
- Nature of condition: X, E, J
- Precautionary procedure: O

## Discrepancy

BUF-PHL - FLT 1045 - UPON DESCENDING FROM CRUISE THE THROTTLES WERE RETARDED AND A SEVERE VIBRATION WAS FELT.  THE RIGHT ENGINE VIBRATION METER WAS AT FULL SCALE.  THE THROTTLES WERE MOVED TO IDLE AND THE VIBRATION SUBSIDED.  REAPPLICATION OF POWER BROUGHT BACK THE VIBRATION.  THE RIGHT THROTTLE WAS RETURNED TO IDLE AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE.  (M)
